# SDR CA130124019

- Difficulty date: December 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Condition: Binding
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE RT MLG DID NOT LOCK ON INITIAL GEAR DOWN SELECTION ON THE LAST 2 LEGS.  ACFT WAS FERRIED TO BASE WITH GEAR DOWN AND TROUBLESHOOTING STEPS PERFORMED.  PROBLEM WAS REPEATABLE ON JACKS UNTIL THE RT MLG STABILIZER BRACE WAS LUBRICATED.  ROOT CAUSE OF INSUFFICIENT GREASE, COMBINED WITH AN OVER TORQUE IN THE LOCK LINK APEX JOINT CAUSING EXCESSIVE FRICTION IN THE LOCK LINK ASSY AOM 557 ISSUED.
